MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) APPX 0.67 ML, SMALLBORE EXT SET W/REMV CHECK VALVE, 0.2 MICRON FILTE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) APPX 0.67 ML, SMALLBORE EXT SET W/REMV CHECK VALVE, 0.2 MICRON FILTE; STOPCOCK, I.V. SET
Catalog Number Z3994
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a 12" (30 cm) appx 0.67 ml, smallbore ext set w/remv check valve, 0.2 micron filter, clamp, luer lock where it was reported an infant was on a fentanyl drip.There were very small droplets dripping out of the tubing just below the stopcock.Additionally, it was stated that the tubing must have a crack in the line.There event happened in the neonatal intensive care unit (nicu).There was patient involvement, and no harm reported.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed from the photo provided.Without the return of the sample a comprehensive review cannot be performed and a probable cause cannot be determined.

Brand Name
12" (30 CM) APPX 0.67 ML, SMALLBORE EXT SET W/REMV CHECK VALVE, 0.2 MICRON FILTE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22059435
Report Number9617594-2025-01067
Device Sequence Number7812475
Product Code FMG
UDI-Device Identifier00887709070745
UDI-Public00887709070745
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ3994
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL DRIP, UNK MFR.
Patient SexUnknown